I am on 8 tablets of Methotrexate once a week. Tired and depressed?
- 12 Nov 2015 by traderjane
- 17 Dec 2015
- wellbutrin, depression, methotrexate, mood swing, tablet
It seems that on the 2 days afterwards I am extremely tired. I have mood swings and feel slightly depressed. Is this pretty common?Would something like Wellbutrin help? Any other options? I have stopped taking my Prednisone - taper off about a month ago.
traderjane; Yes this is a common side effect but if it continues let your doctor know and see what would be the best thing to do about it. Best wishes. Chuck1957
The day after I took my dose I would always be sick... But the pain in my feet was gone!! My hair is falling out and i have spots on my body rt now can't hardly walk my feet hurt so bad!!! No amount of drugs works but MTX after a while is amazing except the hair lose
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2013 • 2 answers
Posted 3 Oct 2013 • 1 answer
Posted 2 Mar 2015 • 3 answers
Posted 7 Dec 2015 • 1 answer
Posted 10 Dec 2015 • 1 answer